American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16D60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Pere Ara and Jason P. Bell. Primitivity of prime countable-dimensional regular algebras. Proc. Amer. Math. Soc. 143 (2015) 2759-2766.
Abstract, references, and article information   
View Article: PDF

[2] Vyacheslav Futorny, Dimitar Grantcharov and Volodymyr Mazorchuk. Weight modules over infinite dimensional Weyl algebras. Proc. Amer. Math. Soc. 142 (2014) 3049-3057.
Abstract, references, and article information   
View Article: PDF

[3] Vyacheslav Futorny and Serge Ovsienko. Fibers of characters in Gelfand-Tsetlin categories. Trans. Amer. Math. Soc. 366 (2014) 4173-4208.
Abstract, references, and article information   
View Article: PDF

[4] Georgia Benkart, Samuel A. Lopes and Matthew Ondrus. A Parametric Family of Subalgebras of the Weyl Algebra II. Irreducible Modules. Contemporary Mathematics 602 (2013) 73-98.
Book volume table of contents   
View Article: PDF

[5] Markus Linckelmann and Michał Stolorz. On simple modules over twisted finite category algebras. Proc. Amer. Math. Soc. 140 (2012) 3725-3737.
Abstract, references, and article information   
View Article: PDF

[6] K. R. Goodearl and T. H. Lenagan. Primitive ideals in quantum $SL_3$ and $GL_3$. Contemporary Mathematics 562 (2012) 115-140.
Book volume table of contents   
View Article: PDF

[7] Georgia Benkart and Matthew Ondrus. Whittaker modules for generalized Weyl algebras. Represent. Theory 13 (2009) 141-164. MR 2497458.
Abstract, references, and article information   
View Article: PDF

[8] Ronald S. Irving. Primitive noetherian algebras with big centers. Proc. Amer. Math. Soc. 129 (2001) 1587-1593. MR 1814084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] K. R. Goodearl and E. S. Letzter. Quantum $n$-space as a quotient of classical $n$-space. Trans. Amer. Math. Soc. 352 (2000) 5855-5876. MR 1781280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. A. Brown and K. R. Goodearl. Prime spectra of quantum semisimple groups. Trans. Amer. Math. Soc. 348 (1996) 2465-2502. MR 1348148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter Dräxler. On indecomposable modules over directed algebras . Proc. Amer. Math. Soc. 112 (1991) 321-327. MR 1062830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert B. Warfield. Bond invariance of $G$-rings and localization . Proc. Amer. Math. Soc. 111 (1991) 13-18. MR 1027102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kathryn E. Hare and Maziar Shirvani. The semisimplicity problem for $p$-adic group algebras . Proc. Amer. Math. Soc. 108 (1990) 653-664. MR 998736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1